# SDR P5CA9701144

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Ws 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW - O/B AILERON CONTROL CABLE AA-15, AA-13 FOUND WORN OUT OF LIMIT AT WS 1300 FAIRLEAD AREA AND WS 1260 PULLEY AREA. LHW O/B AILERON CONTROL CABLE AA-15, AA-13 REPLACED PER MM 20-11-03.
